CureZone   Log On   Join
Re: HELP. Took GSE and now am super nauseous, vomiting mucus.
 

Good Riddance to
Hot Flashes and More!

Nutrient-rich, phyto-nutrient and antioxidant...



Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.


More
mackenzie1 Views: 15,136
Published: 10 years ago
 
This is a reply to # 1,605,679

Re: HELP. Took GSE and now am super nauseous, vomiting mucus.


I'm sorry that I can't give you any advice about using Grapefruit-Seed-Extract internally, but I used it externally on my skin yeast infection on my legs with no significant improvement. I also didn't see any improvement applying tea tree oil topically on the yeast infection. I don't post on the Candida Forum anymore, but I am very concerned about your skin yeast infection. If you don't get it under control, it can become very serious, even life threatening if the infection breaks the skin barrier and enters your blood stream. My advice is to see a doctor immediately and get on Difulcan and/or Nystatin to get the infection under control. It took me nine months to overcome my skin yeast infection, so it's a long hard slog. I would also take a parasite cleanse to get rid of any parasites you may have accumulated on the way that may be causing the yeast infection.

Best,

Mackenzie
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.485 sec, (1)